Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method | Science Publications

Journal of Mathematics and Statistics

Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method

Eman Abuteen, Asad Freihat, Mohammed Al-Smadi, Hammad Khalil and Rahmat Ali Khan

DOI : 10.3844/jmssp.2016.23.33

Journal of Mathematics and Statistics

Volume 12, Issue 1

Pages 23-33

Abstract

This analysis proposes an analytical-numerical approach for providing solutions of a class of nonlinear fractional Klein-Gordon equation subjected to appropriate initial conditions in Caputo sense by using the Fractional Reduced Differential Transform Method (FRDTM). This technique provides the solutions very accurately and efficiently in convergent series formula with easily computable coefficients. The behavior of the approximate series solution for different values of fractional-order α is shown graphically. A comparative study is presented between the FRDTM and Implicit Runge-Kutta approach to illustrate the efficiency and reliability of the proposed technique. Our numerical investigations indicate that the FRDTM is simple, powerful mathematical tool and fully compatible with the complexity of such problems.

Copyright

© 2016 Eman Abuteen, Asad Freihat, Mohammed Al-Smadi, Hammad Khalil and Rahmat Ali Khan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.